# SDR SIMA201908264002

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,508 hours, 33,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND EMERGENCY EXIT LOCATING SIGN INOP-C/A-REMOVED AND REPLACED # 1 INVERTER IAW 145 AMM 33-50-11 OPS CHECK GOOD NO FURTHER DEFECTS NOTED
